Li Chen
Titolo
Citata da
Citata da
Anno
Analysis of a multidimensional parabolic population model with strong cross-diffusion
L Chen, A Jüngel
SIAM journal on mathematical analysis 36 (1), 301-322, 2004
1852004
Analysis of a parabolic cross-diffusion population model without self-diffusion
L Chen, A Jüngel
Journal of Differential Equations 224 (1), 39-59, 2006
1702006
Rate of convergence towards Hartree dynamics
L Chen, JO Lee, B Schlein
Journal of Statistical Physics 144 (4), 872-903, 2011
912011
Existence of weak solution and semiclassical limit for quantum drift-diffusion model
L Chen, Q Ju
Zeitschrift für Angewandte Mathematik und Physik (ZAMP) 58 (1), 1-15, 2007
452007
Analysis of a parabolic cross-diffusion semiconductor model with electron-hole scattering
L Chen, A Jüngel
Communications in Partial Differential Equations 32 (1), 127-148, 2007
452007
The viscous model of quantum hydrodynamics in several dimensions
L Chen, M Dreher
Mathematical Models and Methods in Applied Sciences 17 (07), 1065-1093, 2007
442007
Multidimensional Degenerate Keller–Segel System with Critical Diffusion Exponent
L Chen, JG Liu, J Wang
SIAM Journal on Mathematical Analysis 44 (2), 1077-1102, 2012
342012
Correlations Between Environmental Factors and Wild Bee Behavior on Alfalfa (Medicago sativa) in Northwestern China
X Wang, H Liu, X Li, Y Song, L Chen, L Jin
Environmental entomology 38 (5), 1480-1484, 2009
322009
The zero-electron-mass limit in the hydrodynamic model for plasmas
G Alì, L Chen, A Jüngel, YJ Peng
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4415-4427, 2010
302010
Rate of convergence in nonlinear Hartree dynamics with factorized initial data
L Chen, JO Lee
arXiv preprint arXiv:1008.3942, 2010
272010
Semiclassical limit for bipolar quantum drift-diffusion model
J Qiangchang, C Li
Acta Mathematica Scientia 29 (2), 285-293, 2009
252009
Exact criterion for global existence and blow up to a degenerate Keller-Segel system
L Chen, J Wang
arXiv preprint arXiv:1311.0150, 2013
242013
Global existence and asymptotic behavior of solutions to a nonlocal Fisher–KPP type problem
S Bian, L Chen, EA Latos
Nonlinear Analysis: Theory, Methods & Applications 149, 165-176, 2017
222017
The semiclassical limit in the quantum drift-diffusion equations with isentropic pressure
L Chen, Q Ju
Chinese Annals of Mathematics-Series B 29 (4), 369-384, 2008
202008
The Existence and Long-Time Behavior of Weak Solution to Bipolar Quantum Drift-Diffusion Model*
X Chen, L Chen, H Jian
Chinese Annals of Mathematics-Series B 28 (6), 651-664, 2007
202007
The Dirichlet problem of the quantum drift-diffusion model
X Chen, L Chen, H Jian
Nonlinear Analysis: Theory, Methods & Applications 69 (9), 3084-3092, 2008
182008
The solution of Lyumkis energy transport model in semiconductor science
L Chen, L Hsiao
Mathematical methods in the applied sciences 26 (16), 1421-1433, 2003
182003
A nonlocal reaction diffusion equation and its relation with Fujita exponent
S Bian, L Chen
Journal of Mathematical Analysis and Applications 444 (2), 1479-1489, 2016
172016
Mathematical models for cell migration: a non-local perspective
L Chen, K Painter, C Surulescu, A Zhigun
Philosophical Transactions of the Royal Society B 375 (1807), 20190379, 2020
162020
The zero-electron-mass limit in the Euler–Poisson system for both well-and ill-prepared initial data
G Alì, L Chen
Nonlinearity 24 (10), 2745, 2011
162011
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20